# SDR AALA20070006

- Difficulty date: January 1, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 12C BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY FORE SEAT 12C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
